# SDR ASAA11510636

- Difficulty date: November 7, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 13,807 hours, 4,342 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: EFFB0679
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 12,698 hours, 5,678 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOXED A/T LIM ON UPPER DISPLAY ILLUMINATED.  NO OTHER LIGHTS ILLUMINATED.  ACCOMP FIM 22 32 TASK 815 AND A/T BITE PER FIM 22 31 TASK 801.  INFLIGHT FAULTS FOR LEG 1 HAS MAINT MSG 22 31411 EEC 1B FAILURE.  ACCOMP FIM 22 31 TASK 806 AND EEC BITE PER FIM 73 00 TSK 801.  RECENT FAULTS SHOWS MAINT MSG 73 21281.  AN EEC CHANNEL NO ENERGIZED WITH THE ALTERNATOR VOLTAGE.  ACCOMP FIM 73 27 TASK 805.  CONTINUITY CHECK OF J7 AND J8 HARNESSES CHECK GOOD.  REPLACED NR 1 ENG EEC REF AMM 73 21 60.  OPS CHECKED GOOD.  PERFORMED A/T BITE TEST REF FIM 22 31 00 810 801 NO FAULTS FOUND.  GROUND VERIFICATION COMPLETE.
